Sous-variétés spéciales des variétés de Prym

Arnaud Beauville

Compositio Mathematica (1982)

  • Volume: 45, Issue: 3, page 357-383
  • ISSN: 0010-437X

How to cite


Beauville, Arnaud. "Sous-variétés spéciales des variétés de Prym." Compositio Mathematica 45.3 (1982): 357-383. <>.

author = {Beauville, Arnaud},
journal = {Compositio Mathematica},
keywords = {double etale covering of compact Riemann surfaces; Prym variety; complete linear series; effective divisor classes; special subvariety; cohomology class},
language = {fre},
number = {3},
pages = {357-383},
publisher = {Martinus Nijhoff Publishers},
title = {Sous-variétés spéciales des variétés de Prym},
url = {},
volume = {45},
year = {1982},

AU - Beauville, Arnaud
TI - Sous-variétés spéciales des variétés de Prym
JO - Compositio Mathematica
PY - 1982
PB - Martinus Nijhoff Publishers
VL - 45
IS - 3
SP - 357
EP - 383
LA - fre
KW - double etale covering of compact Riemann surfaces; Prym variety; complete linear series; effective divisor classes; special subvariety; cohomology class
UR -
ER -


  1. [A-M] A. Andreotti et A. Mayer: On period relations for abelian integrals on algebraic curves. Ann. Scuola Norm. Sup. Pisa21 (1967) 189-238. Zbl0222.14024MR220740
  2. [B1] A. Beauville: Prym varieties and the Schottky problem. Inventiones Math.41 (1977) 149-196. Zbl0333.14013MR572974
  3. [B2] A. Beauville: Variétés de Prym et jacobiennes intermédiaires. Annales de l'E.N.S.10 (1977) 304-379. Zbl0368.14018MR472843
  4. [B-C] C. Barton et C.H. Clemens: A result on the integral Chow ring of a generic principally polarized complex abelian variety of dimension four. Compositio Math.34 (1977) 49-67. Zbl0386.14004MR447237
  5. [C] C.H. Clemens: Double solids. A paraître. Zbl0509.14045
  6. [C-G] C.H. Clemens et P. Griffiths: The intermediate Jacobian of the cubic threefold. Ann. of Math.95 (1972) 281-356. Zbl0214.48302MR302652
  7. [D] R. Donagi: The tetragonal construction. Bull. Amer. Math. Soc.4 (1981) 181-185. Zbl0491.14016MR598683
  8. [I] V.A. Iskovskih: Fano threefolds I, II. Math. USSR Izvestija11 (1977) 485-527; 12 (1978) 469-506. Zbl0424.14012
  9. [M] D. Mumford: Prym varieties I. In Contributions to Analysis, Academic Press, New York (1974). Zbl0299.14018MR379510
  10. [Ma] L. Masiewicki: Universal properties of Prym varieties with an application to algebraic curves of genus five. Trans. Amer. Math. Soc.222 (1976) 221-240. Zbl0333.14012MR422289
  11. [Mc] I.G. Macdonald: Symmetric products of an algebraic curve. Topology1 (1962) 319-343. Zbl0121.38003MR151460
  12. [R] M. Reid: The complete intersection of two or more quadrics. Cambridge Thesis (1972). 
  13. [Re] S. Recillas: Jacobians of curves with g14's are the Prym's of trigonal curves. Bol. Soc. Mat. Mexicana19 (1974) 9-13. Zbl0343.14012MR480505
  14. [Ro] C. Rosati: Sugli spazi lineari di dimensione massima contenuti in una quartica base di un fascio di quadriche in un spazio a dimensione pari. Rend. Ist Lombardo32 (1899) 1267-1273. Zbl30.0497.03JFM30.0497.03
  15. [T1] A. Tjurin: On intersection of quadrics. Russian Math. Surveys30 (1975) 51-105. Zbl0339.14020MR424833
  16. [T2] A. Tjurin: Five lectures on three-dimensional varieties. Russian Math. Surveys27 (1972) 1-53. Zbl0263.14012MR412196
  17. [W] G.E. Welters: Abel-Jacobi isogenies for certain types of Fano threefolds. Mathematisch Centrum, Amsterdam (1981). Zbl0474.14028MR633157

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.